Your pupils could be dilated for a variety of reasons, but as long as your vision is currently intact, this finding should not have any significant consequences. One reaction your body has to pain is to release adrenaline into your blood. Adrenaline does dilate the pupils. This reaction is natural as dilated pupils let in more light and enhance vision during times when you body needs adrenaline. If you are no longer in pain, then the dilated pupils could be a side effect from withdrawal of your pain medicines (if you received narcotic pain medication). These types of pain medications have the side effect of constricting your pupils. If you took the medicine for several days, then you may have some minor withdrawal effects which include the opposite of constricting, or dilating.
I suggest that you schedule an appointment with your primary care physician
. If you state that your pupils are dilated, the first thing that the doctor
will want to do is to check to see if they are equal in size and both constrict normally with light. If this is not the case, then you will probably need some sort of imaging of you head either a head CT scan
or an MRI. Good luck.